This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hypospadias surgery/testosterone cream side effects
My eight month old son had surgery to repair his hypospadias two weeks ago. Since then, it's been impossible to get him to sleep. At first I thought it was because we let him sleep in our bed for a few days after the surgery, but now I believe it's a side effect of the testosterone cream that we had to apply to his penis for a few weeks before the surgery. His temperment has changed--he gets upset so easily now and is not easily consoled. He used be a great napper and sleeper. He still gets tired at naptimes and bedtime, but screams as soon as I put him in his crib. He'll cry for hours. Did anyone else experience this? How long did it last?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.